Properly embedded minimal annuli in S2×R


Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U.


[img] PDF
xyaa005.pdf - Published

Download (449kB)

DOI: https://doi.org/10.1093/integr/xyaa005
URL: https://madoc.bib.uni-mannheim.de/57378
Additional URL: https://academic.oup.com/integrablesystems/article...
URN: urn:nbn:de:bsz:180-madoc-573783
Document Type: Article
Year of publication Online: 2020
The title of a journal, publication series: Journal of Integrable Systems
Volume: 5
Issue number: 1
Page range: xyaa005
Place of publication: Oxford
Publishing house: Oxford University Press
ISSN: 2058-5985
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Pre-existing license: Creative Commons Attribution, Non-Commercial 4.0 International (CC BY-NC 4.0)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item